# SDR KCSA071163

- Difficulty date: April 22, 2007
- Submitted: April 22, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 72,658 hours, 19,756 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING ON TOP OF KEEL BEAM AT BS 1480, LBL 9, WL 119.
